# SDR ASAA2015072312535

- Difficulty date: July 23, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 31,952 hours, 9,564 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Out Of Limits
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICES REQUEST TO REPLACE NR 1 ENGINE J9 HARNESSES DUE TO PERSISTENT EGT INDICATION SYS ERRORS.  ACFT GROUNDED. REPLACED J9 HARNESS REF MM 73-21-06-802-F00.  NO DEFECTS NOTED FOR CJ9 HARNESS.  FOUND S2, T49.5 PROBE SIGNAL OUT OF RANGE ON ALL FLT LEGS. INITIAL READINGS: S1- 116.37, S2- 156.75, S3- 81.37, S4- 137.37.  AFTER READINGS: S1- 28.62, S2- 18.75, S3- 19.75, S4- 33.87.  REPLACED S2 T49.5 PROBE REF MM 77-21-01-400-801-F00. ACCOMPLISHED ACTUATORS TEST REF MM 71-00-00-700-807-F00.  OPS CK GOOD.  ACCOMPLISHED ELECTRONIC ENGINE CONTROL DISCRETES TEST REF MM 73-21-00-700-809-F00.  OPS CK GOOD.  ACCOMPLISHED IDENT/ CONFIG TEST REF MM 73-21-00-700-808-F00.  OPS CK GOOD.  ACCOMPLISHED ELECTRONIC ENGINE CONTROL TEST REF MM 73-21-00-700-804-F00.  OPS CK GOOD.
